# SDR REXA2014030500257

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N8516C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7516
- Aircraft time: 27,994 hours, 24,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FUEL SMELL IN AFT CARGO BAY.  OPERATIONS CHECK OF PACKS IAW 21-51-10, OPERATIONS CHECKED GOOD.  COULD NOT FIND SOURCE OF ODOR OR CAN’T DETERMINE THE SMELL.
